# SDR 97FDEA00462

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Bs 1020-1028
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0836 034 WHILE WORKING NR 0139 FOUND CORROSION ON SKIN BS 1020 - 1028, STR 2 RT (OUT OF LIMITS).  REMOVED CORROSION ON SKIN BS 1020  - 1028, STR 2 RT.  FOUND TO BE OUT OF LIMITS IAW FED SRM 53-30-01.  REPAIRED SKIN IAW FED SRM 53-30-03 FIG 3.
